I am on combination pills and I happened to miss 2pills(I took them as soon as I remembered) on the first week of that pack. Some hours after having unprotected sex with my boyfriend I decided to take plan B. The lady at the pharmacy asked me to discard the current pack of pills and start a new pack, which I did. 2weeks later I was supposed to have my period but I am 4days late and don't know when I'll have it. Is it because of the plan b or the new pack I started? Is it a cause for concern?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 Nov 2012 • 2 answers
Posted 10 Feb 2014 • 1 answer
I just had my daughter 3 months ago then me and my boyfriend had unprotected sex and then I got on a
Posted 27 Jun 2014 • 2 answers
My boyfriend and I had unprotected sex on October 14. I was also ovulating that day. I was supposed?
Posted 1 Nov 2014 • 1 answer
Posted 4 Dec 2014 • 1 answer